# SDR DALA2024102810445

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 19,068 hours, 7,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3905 -SMOKE/ODOR EVENT- DURING TAKEOFF A BRIEF MIST EMITTED FROM FLIGHT DECK VENTS ACCOMPANIED BY ODOR. WHILE ENROUTE FLIGHT ATTENDANTS STARTED TO EXPERIENCE MEDICAL SYMPTOMS DUE TO ODOR. ON DECENT, ODOR RETURNED AND FLIGHT CREW DONNED 02 MASKS AND DECLARED AN EMERGENCY WITH ATC. CORRECTIVE ACTION: RAN BOTH ENGINES AT HIGH POWER FOR 30 MINUTES WHILE ISOLATING BLEEDS AND PACKS AND REPLACED RECIRC FILTERS.
